# SDR CA990728055

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Accumulator
- Part number: 6875225
- Condition: Cracked
- Location: Engine
- Stage of operation: HO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ENGINE REPLACED, POWER CHECK WAS CARRIED OUT WHERE ENGINE WOULD PRODUCE ONLY 80 PERCENT TORQUE.  INVESTIGATION REVEALED A CRACK IN THE 6 CUBIC INCH ACCUMULATOR IN THE PY LINE.  THE CRACK WAS FOUND IN THE AREA WHERE THE END FITTING FOR THE PY LINE IS WELDED TO THE END OF THE ACCUMULATOR.  THE NEW REPLACEMENT ACCUMULATOR HAD A DOUBLER AT THIS AREA.
